Thyroid Pain 8 Mos After Rai - Personal Stories - Living with Graves Disease

Advertisement

Jump to content


Photo

Thyroid Pain 8 Mos After Rai


  • Please log in to reply
9 replies to this topic

#1 Tina M

Tina M

    Prolific Member

  • Members
  • PipPipPip
  • 40 posts

Posted 03 March 2011 - 11:03 AM

Advertisement

I was wondering if anyone else was having extreme pain so long after RAI. I can't seem to find what's causing it and I know it's not a regular sore throat! Also, I just found an article about the link between Grave's and Agent Orange exposure. My father was exposed in Korea, I was wondering if that can cause it or if you have to be directly exposed. Right now my concern is the pain and having no medical coverage. Please, anyone?




Advertisement

#2 cd3764

cd3764

    Very Prolific Member

  • Community Managers
  • PipPipPipPip
  • 1781 posts
  • Country:United States

Posted 03 March 2011 - 12:21 PM

I do wonder if you are being properly medicated. Thyroid hormone levels that haven't been
optimized can cause throat issues.

 

Since this particular section of the forum is dedicated to stories of healing....how about
you start a new thread in the general discussion area?

 

It would be great if you could also list some recent labs (with ranges since they vary from
lab to lab and by geographical area) as well as what thyroid meds you are taking and dose(s).

 

Labs will tell the story.



#3 Tina M

Tina M

    Prolific Member

  • Members
  • PipPipPip
  • 40 posts

Posted 04 March 2011 - 02:25 PM

I do wonder if you are being properly medicated. Thyroid hormone levels that haven't been
optimized can cause throat issues.

 

Since this particular section of the forum is dedicated to stories of healing....how about
you start a new thread in the general discussion area?

 

It would be great if you could also list some recent labs (with ranges since they vary from
lab to lab and by geographical area) as well as what thyroid meds you are taking and dose(s).

 

Labs will tell the story.



#4 Tina M

Tina M

    Prolific Member

  • Members
  • PipPipPip
  • 40 posts

Posted 04 March 2011 - 02:31 PM

I just joined and am still learning the site. I have no hard copy of my labs and am only on a steroid for the pain. If I had medical coverage, I would definately go for more tests. I've been off of methimazole and toporol for about a month. This is the second time I've taken the steroids for pain and the endo doesn't know whats causing it. Thought someone else here might have been having the same pain and would know what it is. If anyone has any ideas, please let me know. I'll learn the site soon. Thanks!



#5 Tina M

Tina M

    Prolific Member

  • Members
  • PipPipPip
  • 40 posts

Posted 24 June 2011 - 07:33 PM

I was wondering if anyone else was having extreme pain so long after RAI. I can't seem to find what's causing it and I know it's not a regular sore throat! Also, I just found an article about the link between Grave's and Agent Orange exposure. My father was exposed in Korea, I was wondering if that can cause it or if you have to be directly exposed. Right now my concern is the pain and having no medical coverage. Please, anyone?



#6 Tina M

Tina M

    Prolific Member

  • Members
  • PipPipPip
  • 40 posts

Posted 24 June 2011 - 07:50 PM

Well, I finally got blood tests and even though I don't understand them, I'll post what I think is thyroid related.
Here goes...Triiodothyronine,Free-6.8 Normal range:2.5-3.9
Thy Stim Horm 3rd Gen .02 Normal range:.35-5.00
Free T-4 2.10 Normal range:.61-1.12
I think they did a full work up, cholesterol has dropped into good range, heart attack risk has dropped, white and red blood cells good. Hope someone can tell me what this means. I have other results that I'll post if someone can tell what else I need to post. I really would like to know because I'm still in alot of pain and misery.



#7 mmztcass

mmztcass

    Community Manager

  • Community Managers
  • PipPipPipPip
  • 3942 posts
  • Country:United States

Posted 26 June 2011 - 11:15 AM

Hi Tina:

 

This is the Personal Stories section where people post their stories of conquering Graves' Disease. You're likely to get more responses if you repost under the Graves' Disease and Thyroid discussion section.

 

{{{hugs}}} :)

 

P.S. Are you on too high of a dosages with the replacement med? It looks like you need to take less to get your Free Ts to come down...



#8 Tina M

Tina M

    Prolific Member

  • Members
  • PipPipPip
  • 40 posts

Posted 26 June 2011 - 09:41 PM

Hi Tina:

 

This is the Personal Stories section where people post their stories of conquering Graves' Disease. You're likely to get more responses if you repost under the Graves' Disease and Thyroid discussion section.

 

{{{hugs}}} :)

 

P.S. Are you on too high of a dosages with the replacement med? It looks like you need to take less to get your Free Ts to come down...



#9 Tina M

Tina M

    Prolific Member

  • Members
  • PipPipPip
  • 40 posts

Posted 26 June 2011 - 09:50 PM

No, I'm not on any meds but ibuprophen and tramadol because I always have widespread pain. And it gets worse a few times a month in my thyroid. I went to a low cost clinic because I have no insurance and have also applied for disability insurance(the doc thinks I'll get it)It swells and hurts soooo bad I couldn't turn my head and it's caused me to miss alot of work. They're not sure what's causing it and want an ultrasound and another scan. I WILL NOT do RAI again! This new doc is saying he thinks it might be Hashimotos but I was diagnosed by THE Cleveland Clinic, and I trust them. What's your opinion?



#10 jayden22

jayden22

    New Member

  • Members
  • Pip
  • 1 posts

Posted 26 August 2011 - 03:41 AM

Thanks for sharing your experience. This is really helpful to take care from thyroid pain. I really like to read more information about this.

 

Generic Viagra

 

Kamagra Jelly







LivingWithGravesDisease.com is for educational purposes only and should not be used as a substitute for consultation with your health care provider.

The documents in this website are the sole property of LivingWithGravesDisease.com. They may not be redistributed or sold for profit in ANY WAY without consent of LivingWithGravesDisease.com. Permission is granted for the copying of these documents ONLY for one's own personal use or redistribution to others on a strictly informational and NON-profit basis, provided that: A.) these documents are not edited or modified in any way, B.) LivingWithGravesDisease.com is not held responsible or liable for its content and C.) this notice and the disclaimer below remain attached in their entirety.

© Copyright 2000-2014 All rights reserved.

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service